How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMD Your Own Question
DrThomasMD
DrThomasMD, Doctor (MD)
Category: Health
Satisfied Customers: 63757
Experience:  Practice Director
24257177
Type Your Health Question Here...
DrThomasMD is online now
A new question is answered every 9 seconds

i take metformin and lisinopril after i eat supper each night.

Resolved Question:

i take metformin and lisinopril after i eat supper each night. in the last few months i have been geting shaky , nervous and a little lightheaded about an hour after i take these. is that a side effect, and why now after 18 months of taking these.
Submitted: 5 years ago.
Category: Health
Expert:  DrThomasMD replied 5 years ago.
Hello
tremor can be more a side effect of lisinopril
yes you can develop side effects even after being on a drug for a long time.

But you also take these after dinner.
It would be good to measure your blood sugar sometime when this happens to make sure you do not have reactive hypoglycemia..if the sugar goes below 70.

You might also switch the lisinopril to before dinner or before breakfast and see if the same thing occurs.
good luck

Let me know if you have further questions

Please Click Accept to give answer credit so I am compensated for time and expertise. Come back if needed. Bonuses and positive feedback most helpful. Answers for informational purposes only, not to replace your physician advice or visit.

DrThomasMD and 6 other Health Specialists are ready to help you